# SDR RRXA003809

- Difficulty date: November 30, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Part number: NPN
- Condition: Corroded
- Location: Sta. Xw98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO L/H FLAP FAIRING AT STA. XW98,  DAMAGE WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-01F /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
